# SDR AALA202303234105

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A320*
- Aircraft serial: 7301
- Aircraft time: 18,555 hours, 7,239 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR BINDS PAST HALF OPEN. MAINTENANCE ADJUSTED MID LAVATORY BI-FOLD DOOR PER AMM 25-45-00-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
